# SDR UALA2013022601169

- Difficulty date: February 25, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,063 hours, 16,805 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Jack
- Part number: 2J1865A
- Condition: Malfunctioned
- Location: Interphone Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATIC ON FLT INT THRU BOTH CAPT & F/O HEADSETS.   REPLACED FLT INTERPHONE JACK D0043 IAW SSM23-51-01.
